Discussions that mention zyrtec

Allergies board


I have allergies to everything so even though my allergist would like to see me off of drugs from Nov - Feb I can't. I did just try again and only made it two days. I get dizzy, lightheaded, and nausous. I do not get the typical allergy symtoms at all. He said I just swell up in my head. So I basically take Zyrtec D and Singulair and Rhinoquart all year long. Does anyone else do this? Will there be any problems for me doing this down the road? I also get allergy shots, which I'm wondering if I should just stop. It's been almost two years.
is he just wanting to see how bad your symptoms get? I take zyrtec virtually every day, nasonex, depending on my symptoms and sudafed 12hr daily. Is it your family doctor or allergist wanting you to stop?

if it works.. why change anything?
It is true that the "D" part has side effects that are not good for you. Also, you could be having rebound effect from it. Have you tried the regular zyrtec? If not, I'd recommend doing that and you shouldn't have any issues with your docs.

The standard regimen for the shots is 5 years. So, I wouldn't quit now.
I have tried just taking the Zyrtec, but without the D I still get my symptoms.
Be aware and beware of Zyrtec side effects and 'Zyrtec Withdrawal'.

Hundreds of people have reported big problems with this drug

The terrible itch that occurs when Zyrtec is a few hours late is 'Zyrtec Withdrawal', not the original hives problem many people take it for. Big mistake to think that it is helping because the itch disappears as soon as you take the next pill. People who take Zyrtec for sinus also get the itch, and the itch people get sinus on withdrawal.